Nuromol is a mixture of Ibuprofen and Paracetamol but constructed in such a way that the ingredients that normally work at different speeds act together to give the same pain relief for longer.
With computers and their software if something does not work correctly most will be told RTFM (read the f… manual) here however the answer is RTFL (leaflet) as a large number of people continue taking painkillers without reading the leaflet supplied.
In a recent survey overall nearly a quarter of respondents did not know the difference between Paracetamol, Ibuprofen and Codeine. This rose to 37% of those in the age group of 18-24 year olds.
Medicine misuse is rife, 65% take painkillers for more than four days without seeking advice, over 30% take more than the recommended dose and perhaps most startling 29% do not read the on pack warnings let alone the leaflets inside.
Overall if you have pain that will not go away go and see your doctor or pharmacist. Numomal will not be available from corner shops or service stations just Chemists. The maximum number that should be taken in a day is six. Nuromol is available in packs of six, twelve, eighteen and twenty four and as stated only from your Chemist.
No comments so far - Why not be the first?